# SDR UPS02439220

- Difficulty date: August 10, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION REVEALED ON BS 1480 BULKHEAD WEB LEFT I/B CORNER AREA, AREA INSP AFTER BATHTUB FITTING REMOVED INSIDE KEEL BEAM BOX.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT EXCEEDS SRM 53-10-01 LIMITS, REPAIRED IAW HX RS R53-49-34878.
